MAUDE Adverse Event Report: TELEFLEX, INC. HUDSON RCI; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)

TELEFLEX, INC. HUDSON RCI; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Model Number IPN927526
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Respiratory therapist (rt) responded to vent alarming.Rt and the nurse assessed patient and equipment.Clinical staff found the vent circuit melted and fused together and created a 100% leak.After recognizing the issue, called a charge rt and changed the vent and the circuit.Issue was solved.Heater humidifier involved in incident was a trial neptune heater humidifier and circuit.After incident, patient was switched to hospital-owned fisher & paykel heater humidifier.Biomedical engineering inspected the equipment.The heater humidifier appears to have overheated the internal wire of breathing circuit.This caused the tubing to fuse together.Ventilator was also inspected, no issues found.

Brand Name
HUDSON RCI
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
TELEFLEX, INC.
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key19536582
Report Number19536582
Device Sequence Number12304969
Product Code BTT
UDI-Device Identifier54026704728508
UDI-Public(01)54026704728508
Combination Product (Y/N)N
Initial Reporter StateDC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
Report Date (Section F) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN927526
Device Catalogue Number425-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/04/2024